Beloshapka Valerii Konstantinovich
|
|
Professor
|
Doctor of physico-mathematical sciences (1991)
|
Speciality:
01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date:
7.01.1953
Phone: +7 (495) 939 36 80
E-mail: vkb@strogino.ru
Keywords: CR-manifold, model surface, automorphisms group, modulii space, CR-invariant, homogeneous manifold, classifications, graduate Lie algebra, analitical complexity, estimates of the complexity
UDC: 514,
514.748,
514.76,
515.1, 517.5,
517.53,
517.55,
514.763.47, 513.8
Subject: complex analisys, CR-geometry, complexity of analytic functions
Main publications:
-
Beloshapka V.K., “O golomorfnykh preobrazovaniyakh kvadriki”, Matematicheskii sbornik, 182:2 (1991), 203–219
-
Beloshapka V.K., “Universalnaya model veschestvennogo podmnogoobraziya”, Matematicheskie zametki, 75:4 (2004), 507–522
-
Beloshapka V.K., “Moduli Space of Model Real Submanifolds”, Russian Journal of Mathematical Physics, 13:3 (2006), 245–252
-
Beloshapka V.K., Kossovskiy I.G., “Classification of homogeneous CR-manifolds in dimension 4”, Journal of Mathematical Analysis and Applications (Elsevier Inc.), 374 (2011), 655–672
-
Beloshapka V.K., “Analytic complexity of functions of two variables”, Russian Journal of Mathematical Physics, 14:3 (2007), 243–249
Publications in Math-Net.Ru
© , 2025